Alert archive / New York / Flash Flood Warnings in 2024

Flash Flood Warning 7, NWS Albany, NY

August 9, 2024Rensselaer County, Washington County, New York; Bennington County, Vermont

NWS Albany, NY issued this flash flood warning at Aug 9, 2024, 5:23 PM EDT for Rensselaer County, Washington County, New York; Bennington County, Vermont. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2024, 5:23 PM EDT (21:23 UTC)
Expired
Aug 9, 2024, 7:23 PM EDT
In force
2 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Rensselaer County, NY, Washington County, NY, Bennington County, VT

The radar

The Albany radar (KENX), 70 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 6:00 PM EDTFLASH FLOOD2 Ene Middle Falls, NYCorrects previous non-tstm wnd dmg report from 2 ENE Middle Falls. Emergency management officials reported the partial wash out of Derby Road in the town of Greenwich, NY.
Aug 9, 6:09 PM EDTFLASH FLOODGreenwich, NYFlooding along Rte 29.
Aug 9, 6:09 PM EDTFLASH FLOODGreenwich, NYFlooding along Rte 29.
Aug 9, 6:21 PM EDTFLASH FLOOD1 Wsw Barkers Grove, NYFlooding along McGowan Rd.
Aug 9, 6:21 PM EDTFLASH FLOOD1 Wsw Barkers Grove, NYFlooding along McGowan Rd.
Aug 9, 7:00 PM EDTRAIN 2.1Buskirk, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 486 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
486 m²/s²
0-3 km storm-relative helicity
525 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

873 
WGUS51 KALY 092123
FFWALY
NYC083-115-VTC003-100030-
/O.NEW.KALY.FF.W.0007.240809T2123Z-240810T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
523 PM EDT Fri Aug 9 2024

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Northeastern Rensselaer County in east central New York...
  Southern Washington County in east central New York...
  Northwestern Bennington County in southern Vermont...

* Until 830 PM EDT.

* At 523 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Between 1 and 3 inches of rain have fallen. The 
  expected rainfall rate is 1 to 2 inches in 1 hour. Flash flooding 
  is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bennington, Hoosick Falls, Arlington, Salem, Manchester, 
  Shaftsbury, Dorset, Cambridge, Greenwich, Manchester Center, 
  Hoosick, Lee, Pittstown, White Creek, Easton, Stillwater, North 
  Bennington, Sunderland, Rupert and Schaghticoke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4297 7363 4298 7361 4301 7359 4308 7358
      4318 7344 4326 7327 4328 7312 4321 7300
      4308 7301 4295 7310 4284 7322 4280 7335
      4278 7348 4282 7358 4292 7365 4294 7365
      4295 7363

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

TWH
1 follow-up statement
463 
WGUS71 KALY 092323
FFSALY

Flash Flood Statement
National Weather Service Albany NY
723 PM EDT Fri Aug 9 2024

NYC083-115-VTC003-092333-
/O.CAN.KALY.FF.W.0007.000000T0000Z-240810T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rensselaer NY-Washington NY-Bennington VT-
723 PM EDT Fri Aug 9 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN RENSSELAER, 
SOUTHERN WASHINGTON AND NORTHWESTERN BENNINGTON COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4297 7363 4298 7361 4301 7359 4308 7358
      4318 7344 4326 7327 4328 7312 4321 7300
      4308 7301 4295 7310 4284 7322 4280 7335
      4278 7348 4282 7358 4292 7365 4294 7365
      4295 7363

$$

TWH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 4:23 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 9, 4:23 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
423 PM EDT Fri Aug 9 2024

.SYNOPSIS...
Rain, heavy at times, with embedded thunderstorms will continue
into this evening as the remnants of Debby move across the
region. Flash flooding is likely in some areas, especially west
and northwest of Albany. Some thunderstorms may be severe with
damaging winds and isolated tornadoes. The storm exits
overnight, with drier conditions expected for Saturday. A
disturbance approaching from the Great Lakes may bring some
showers and a few thunderstorms to areas north and west of
Albany on Sunday.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
KEY MESSAGES:

* Tornado Watch in effect through 10 PM this evening for all of
  eastern New York and western New England

* Flood Watch remains in effect through 8 AM Saturday for the
  Mohawk and Schoharie Valleys, western and southern
  Adirondacks, Helderbergs and eastern Catskills

* Moderate to heavy rain resulting in scattered to numerous
  instances of flash flooding is expected into this evening

* Wind Advisory in effect through Midnight tonight for all of
  eastern New York and western New England

The height of the hazards associated with the remnants of Debby
will continue into this evening before dissipating. The main
hazards continue to be flash flooding and the potential for some
severe storms including isolated tornadoes. Also, there is a
Wind Advisory in effect across the entire area for occasional
gusts of 40-50 mph. Trees could topple over more easily than
usual due to saturated ground conditions.

SPC Mesoanalysis indicating MLCAPE of 500-1000 J/Kg from around
the Hudson Valley south/east with effective shear of 45-60 kt.
The overlap of buoyancy/shear is where the threat for low-topped
supercells is maximized with a few tornadoes possible. We are
still seeing significant 0-1 km shear of 35-40 kt and low LCL
heights ~500-700m. A north-south band of heavy rain will
continue to push eastward along the system's cold front from
this afternoon into this evening. The threat for severe storms
and flash flooding will dissipate as this shifts through.

Any leftover showers will end by midnight, with dry conditions
expected overnight. Lows will range from the mid 50s in the W.
Adirondacks to mid/upper 60s from the Hudson Valley east.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
Dry/seasonable conditions are expected on Sat, with a westerly
breeze. High temperatures look to be near normal in the 70s to
lower 80s. As an upper low tracks from the upper Great Lakes
into Southeast Canada Sat night, some lake effect rain showers
will develop across the W. Adirondacks. The rest of the area
should remain dry. Lows will be cooler than recent nights, with
mainly 50s.

As the upper low meanders into southern Quebec and far SE
Ontario on Sunday, a disturbance rounding the base of the
trough will move across the area, resulting in mainly isolated
to scattered showers and a few thunderstorms for areas
north/west of Albany in the afternoon. No severe weather is
expected, as instability looks limited. Highs should range from
the upper 60s in the W. Adirondacks to around 80 in the mid
Hudson Valley. Will linger mention of showers into Sun night, as
the disturbance continue to move through. Lows again look to be
in the 50s.

One last short wave trough is expected to move through the area
on Mon, with additional isolated to scattered showers and
perhaps a few garden variety T-storms. Greatest coverage looks
to be again for areas north/west of Albany. With cooler air
aloft in place, highs may only reach the upper 60s to upper 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A generally weak upper level trough is expected to be in place
through much of the long term period, with weak high pressure
at the surface. Temperatures are expected to be mainly near
normal, with 20-30% chance of showers with a few thunderstorms
both Thu and Fri during the afternoon/evening hours, as an
upper level trough initially over SE Canada retrogrades
south/west into the Northeast CONUS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Through 18z Saturday...Scattered rain showers and thunderstorms
continue this afternoon before diminishing after the 10/03z
time period for all TAF sites. Low ceilings and periods of heavy
rainfall with thunderstorms lowering visibility could quickly
deteriorate conditions from VFR to MVFR or IFR. Included
thunderstorm activity in TEMPO groups for this afternoon and
early evening as they will be quick moving. As shower activity
decreases tonight, a mix of fog and mist can develop for TAF
sites tonight into tomorrow morning.

Winds continue to the south and southeast between 10 and 15 KT
with gusts increasing through this afternoon in the 25 to 35 KT.
Continued to include LLWS through the 10/03z time period for
KGFL, KALB, and KPOU. Winds decrease through the 10/03z and
10/06z to 5 to 10 knots.

Outlook...

Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA...TSRA.

&&

.HYDROLOGY...
Widespread moderate to heavy rain will continue into this
evening, as the remnants of Debby track across the region.
Widespread 1.5 to 3 inches of rainfall is expected, with some
localized totals up to 4 or 5 inches in higher terrain areas of
the Adirondacks and Catskills with S/SE upslope enhancement.
Locally higher rainfall totals are also possible anywhere storms
repeatedly move over the same areas. High precipitable water
values (over 2.00 inches), along with high freezing levels,
strong forcing and favorable moist profiles will allow for
efficient rainfall, yielding high rainfall rates and high QPF.

This rainfall will result in widespread ponding of water in
urban, low-lying, and other poor-drainage areas into tonight.
Scattered to numerous instances of flash flooding may occur
during the heaviest periods of rainfall and a Slight to Moderate
Risk for excessive rainfall remains in place. Forecast rainfall
totals have come down slightly from the Hudson Valley east, but
are largely unchanged for the western half of our forecast
area. The Flood Watch now covers most areas west of the Hudson,
including the southern Adirondacks, western and central Mohawk
Valley, eastern Catskills, and the Helderbergs through 8 AM
Saturday.

The West Canada Creek at Kast Bridge is currently expected to
crest above minor flood stage, but otherwise the threat for main
stem river flooding remains somewhat lower. Ensemble guidance
currently suggest that most other rivers have a less than 30
percent chance of reaching minor flood stage, although this will
ultimately depend on the exact rainfall amounts. With the
heaviest rainfall expected across northern/western areas, rivers
and streams in these areas would be most at risk for river
flooding.

Be sure to check the National Water Prediction Service (NWPS)
on our webpage for more details on river and lake observations
and forecasts.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until midnight EDT tonight for CTZ001-013.
NY...Wind Advisory until midnight EDT tonight for NYZ032-033-
     038>043-047>054-058>061-063>066-082>084.
     Flood Watch through Saturday morning for NYZ032-033-038>040-
     042-047-048-051-058-063-082.
MA...Wind Advisory until midnight EDT tonight for MAZ001-025.
VT...Wind Advisory until midnight EDT tonight for VTZ013>015.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...Webb
HYDROLOGY...Picard/JPV
Hazardous weather outlook, Aug 9, 4:37 PM EDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
437 PM EDT Fri Aug 9 2024

CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066-083-
084-VTZ013>015-101100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Saratoga-Northern Washington-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Eastern Greene-
Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
437 PM EDT Fri Aug 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 617 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Tornado Watch.

Moisture associated with Debby will continue to result in moderate
to heavy rainfall across the region today into this evening.
Excessive rainfall and runoff will result in ponding of water in
urban, low-lying, and other poor-drainage areas as well as scattered
to numerous instances of flash flooding. Some main stem river
flooding is possible as runoff drains downstream. A Slight Risk for
excessive rainfall remains in place.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay damage reports, rainfall
amounts and flooding to the National Weather Service in Albany New
York.

NYZ032-033-038>040-042-047-048-051-058-063-082-101100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Warren-Schoharie-Western Schenectady-
Western Albany-Western Greene-Western Ulster-Northern Fulton-
437 PM EDT Fri Aug 9 2024

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 617 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay damage reports, rainfall
amounts and flooding to the National Weather Service in Albany New
York.

In the hours before

Local storm report, Aug 9, 5:06 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
506 PM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Non-Tstm Wnd Dmg 1 ESE Burnt Hills       42.91N  73.89W
08/09/2024                   Saratoga           NY   Public

            Trees down along Lakehill Rd and Townley Dr.

&&

Event Number ALY2403240

JPV
Local storm report, Aug 9, 5:08 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
508 PM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Rain             Lake Pleasant           43.47N  74.41W
08/09/2024  M3.01 inch       Hamilton           NY   Public

&&

Event Number ALY2403243

JPV
Local storm report, Aug 9, 5:13 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
513 PM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Non-Tstm Wnd Dmg 1 S Schodack Landing    42.47N  73.77W
08/09/2024                   Rensselaer         NY   Dept of Highways

            Downed pole and wires resulting in road closure of NY
            Route 9J in both directions.

&&

Event Number ALY2403244

JPV
Special weather statement, Aug 9, 5:13 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
513 PM EDT Fri Aug 9 2024

NYZ042-043-092145-
Northern Washington NY-Northern Warren NY-
513 PM EDT Fri Aug 9 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN WARREN AND NORTHERN
WASHINGTON COUNTIES THROUGH 545 PM EDT...

At 513 PM EDT, Doppler radar was tracking a strong thunderstorm over
Comstock, or near Whitehall, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Whitehall, Granville, Hague, Rogers Rock Campground, Comstock,
Huletts Landing, Poultney Village, Putnam, Wright, Hampton, South
Bay, Middle Granville, Chipman Point, Putnam Station, North
Granville, South Bay Village, Snody Dock, Truthville, Raceville, and
Sabbath Day Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM EDT for east central
New York.

&&

LAT...LON 4377 7335 4373 7337 4369 7340 4364 7343
      4362 7342 4359 7343 4357 7339 4362 7337
      4363 7330 4358 7330 4356 7326 4353 7324
      4341 7325 4334 7334 4335 7337 4357 7359
      4379 7357 4381 7338
TIME...MOT...LOC 2113Z 220DEG 52KT 4347 7342

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MEM
Local storm report, Aug 9, 5:17 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
517 PM EDT Fri Aug 09 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Flash Flood      New Salem               42.62N  73.97W
08/09/2024                   Albany             NY   Amateur Radio

            New Salem Rd at New Scotland Rd closed due to flooding.

&&

Event Number ALY2403246

JPV
Special weather statement, Aug 9, 5:21 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
521 PM EDT Fri Aug 9 2024

NYZ052>054-058>061-063>065-092200-
Eastern Albany NY-Western Ulster NY-Eastern Columbia NY-
Western Rensselaer NY-Eastern Greene NY-Western Columbia NY-
Western Greene NY-Western Dutchess NY-Eastern Rensselaer NY-
Eastern Ulster NY-
521 PM EDT Fri Aug 9 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ULSTER...
NORTHWESTERN DUTCHESS...COLUMBIA...SOUTHEASTERN ALBANY...EASTERN
GREENE AND SOUTHERN RENSSELAER COUNTIES THROUGH 600 PM EDT...

At 521 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Coxsackie to near Olivebridge. Movement
was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kingston, Hudson, Catskill, Saugerties, Chatham, Nassau, Hurley,
Claverack, Woodstock, Livingston, New Baltimore, Ravena, Stephentown,
Coxsackie, Clermont, Red Hook, Valatie, Athens, Castleton-On-Hudson,
and Philmont.

This includes Interstate 87 between exits 19 and 21A.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1000 PM EDT for east central
New York.

&&

LAT...LON 4260 7338 4205 7364 4185 7428 4251 7390
TIME...MOT...LOC 2121Z 231DEG 47KT 4238 7387 4196 7417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MEM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:29 AM EDTAreal Flood AdvisoryALYGreene, Ulster2 hr
Aug 9, 10:09 AM EDTFlash Flood WarningALYGreene, Ulster3 hr
Aug 9, 10:37 AM EDTAreal Flood AdvisoryALYAlbany, Greene113 min
Aug 9, 11:37 AM EDTAreal Flood AdvisoryALYAlbany, Rensselaer75 min
Aug 9, 11:41 AM EDTSpecial Weather StatementALYRensselaer34 min
Aug 9, 12:23 PM EDTWind AdvisoryALYAlbany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more8 hr
Aug 9, 2:00 PM EDTAreal Flood AdvisoryALYGreene, Ulster2 hr
Aug 9, 3:02 PM EDTFlash Flood WarningALYAlbany, Greene, Schoharie, Ulster3 hr
Aug 9, 3:44 PM EDTRiver Flood WarningALYHerkimer8 hr
Aug 9, 3:49 PM EDTFlash Flood WarningALYAlbany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie3 hr
Aug 9, 4:11 PM EDTSpecial Weather StatementALYSaratoga34 min
Aug 9, 4:35 PM EDTSpecial Weather StatementALYWarren25 min
Aug 9, 4:41 PM EDTSpecial Weather StatementALYHerkimer64 min
Aug 9, 4:46 PM EDTSpecial Weather StatementALYSaratoga, Washington29 min
Aug 9, 4:48 PM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington117 min
Aug 9, 5:21 PM EDTSpecial Weather StatementALYColumbia39 min
Aug 9, 5:49 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Rensselaer, Ulster116 min
Aug 9, 5:56 PM EDTSpecial Weather StatementALYColumbia49 min
Aug 9, 6:43 PM EDTSpecial Weather StatementALYRensselaer47 min
Aug 9, 7:31 PM EDTSpecial Weather StatementALYDutchess29 min
Aug 9, 3:26 PM EDTSpecial Weather StatementALYWindham34 min
Aug 9, 3:56 PM EDTSpecial Weather StatementALYWindham34 min
Aug 9, 4:56 PM EDTSpecial Weather StatementALYBennington49 min
Aug 9, 5:13 PM EDTSpecial Weather StatementALYRutland32 min
Aug 9, 5:39 PM EDTSpecial Weather StatementALYBennington51 min
Aug 9, 6:24 PM EDTSpecial Weather StatementALYBennington36 min

Nearby

Flash Flood Warnings in New York, 2024Flash Flood Warnings in Vermont, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.